MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC EMPRINT SX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC NAVIGATION, INC EMPRINT SX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CABK8666L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cabk8666l, sensor cabk8666l lap ultrasound tracking (lot#31494749) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during liver ablation, the first sensor was observed by the physician to not stay attached to the distal end of the ultrasound probe.Upon removal, the physician noticed that both clips holding the sensor broke off.One was retrieved from the patient cavity.The other was outside of the patient.It was thought that the sensor might have become caught on the trocar.The labeling was followed throughout the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that both of the clips that secure the sensor to the catheter were broken and had become separated from the rest of the sensor.Both broken pieces were returned.It was reported that the component disengaged.The reported issue was confirmed.The most likely cause could not be established from the information available.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EMPRINT SX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24594073
Report Number1723170-2026-00408
Device Sequence Number21421374
Product Code GEI
UDI-Device Identifier10884521703346
UDI-Public(01)10884521703346(17)270616(10)31494749
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCABK8666L
Device Catalogue NumberCABK8666L
Device Lot Number31494749
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale